Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tired of Drugs
Aug 31, 2005

Its been about 1-1/2yrs or so since +, been taking Reyetaz, Norvir, and Ado something (big Orange Pill). All the tests, drugs, doctors visits (DeJesus), have been getting on my nerves. I'm tired/ depressed/anxious/stressed, that I have to take pills to live. I use to have a Cocaine problem as well. I'm sick and bored with it all. My doc is cool, but seems too busy (which is understandable) to talk like this to. I don't know what to do!!! If this is the life I have to live now, I don't want it!! Any advise??

Response from Dr. Horwath

Your boredom, hopelessness and desire to give up on treatment are signs of depression. You should get evaluated and treated for depression. You will likely find that your hopelessness and loss of interest resolve.



Previous
new to hiv so confussed
Next
Street at VA Medical Cntr

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement